# SDR C2XA98IA356

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S52176406202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER STEP ANGLE FOR THE BOTTOM STEP OF THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE INSPECTED THE ANGLE AND FOUND THE CRACK TO TERMINATE IN A SCREW HOLE.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ATR 42 SRM 51-70-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TOTAL HOURS:  23,206.6 HOURS. TOTAL CYCLES:  25,658.  (X)
